Here you'll find the answers to a wealth of health and wellness questions posed by Healthy Talk fans. Listen in because what you come to know helps ensure healthy choices you can actually live with.
Today on Healthy Talk, you wanted to know:
I was diagnosed with A-fib, but it only occurs on rare occasions. What can I do naturally?
Atrial fibrillation (also known as A-fib) is an irregular, rapid heart rate (often referred to as a flutter) that results in poor blood flow within your body. A-fib causes palpitations, weakness, and a shortness of breath. Your A-fib episodes can come and go without you even realizing it, or you may experience chronic A-fib and need treatment.
If you're considering taking a more natural approach to help decrease blood clotting and naturally thin your blood, you may want to consider incorporating omega-3 fatty oils, garlic, curcumin, and vitamin E into your diet, as well as 500-1500 milligrams magnesium.
If you're someone who can feel an episode of A-fib happening, you may want to try a valsalva maneuver (bearing down or deep cough).
My HIV prescription is going to have a $400 co-pay. The medication is helping, but I'm not sure I'll be able to afford this. What can I do?
The first thing you might want to consider is calling your insurance company and ask about co-pay assistance to see if they can help you out in any way. You may also want to try calling the drug company, as well as any local organizations that can help with any payment assistance.
Is it safe to take antacids every day?
NO! If you're experiencing heartburn every once in a while, antacids can help ease the burning symptoms. However, if you have to take an antacid every day, you're not addressing the real problem and are only looking for the short-term relief.
You might actually be suffering from gastroesophageal reflux disease (GERD). This can cause serious problems down the line if left untreated. Instead of popping antacids, you might want to consider talking to your doctor about getting properly medicated, since overusing antacids can deplete your acid level and therefore cause nutrient deficiency.
so he can provide you with support and helpful advice.